# SDR CA991208032

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Condition: Broken
- Location: Roll Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE NR 1 ROLL SPOILER PUSH-OFF LIGHT ILLUMINATED.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE AT THE RIGHT ROLL SPOILER CLUTCH MICROSWITCH.  THE SUBMITTER STATES THAT DEHAVILLAND HAS ISSUED ASYD TO ADDRESS THIS ISSUE, WHICH THE SUBMITTER STATES IS FAIRLY COMMON.
